# SDR HNAA2021061400237

- Difficulty date: May 20, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN GALLEY AREA ON CENTER RAMP FLOOR BOARD SUPPORT AT FRAME 20 ... REMOVED AND REPLACED CENTER RAMP FLOOR BOARD SUPPORT AT FRAME 20 IAW EMB145 SRM 51-40-02. NO FURTHER ACTION REQUIRED.
